Proceedings of the Indian Academy of Sciences - Mathematical Sciences

, Volume 116, Issue 1, pp 59–70

Boundary regularity of correspondences in ℂn

  • Rasul Shafikov
  • Kaushal Verma
Article

DOI: 10.1007/BF02829739

Cite this article as:
Shafikov, R. & Verma, K. Proc. Indian Acad. Sci. (Math. Sci.) (2006) 116: 59. doi:10.1007/BF02829739

Abstract

LetM, M′ be smooth, real analytic hypersurfaces of finite type in ℂn and\(\hat f\) a holomorphic correspondence (not necessarily proper) that is defined on one side ofM, extends continuously up toM and mapsM to M′. It is shown that\(\hat f\) must extend acrossM as a locally proper holomorphic correspondence. This is a version for correspondences of the Diederich-Pinchuk extension result for CR maps.

Keywords

CorrespondencesSegre varieties

Copyright information

© Indian Academy of Sciences 2006

Authors and Affiliations

  • Rasul Shafikov
    • 1
  • Kaushal Verma
    • 2
  1. 1.Department of Mathematics, Middlesex CollegeUniversity of Western OntarioLondonUSA
  2. 2.Department of MathematicsIndian Institute of ScienceBangaloreIndia